Nurofen 200mg Tablets 72

Nurofen Tablets 72s help to reduce inflammation and provide relief from pain for up to 8 hours* based on a 2 tablet dose.




With its active ingredient ibuprofen, Nurofen Tablets 72s provides up to 8 hours* relief and is effective in the temporary relief of pain and/or inflammation associated with:




- Arthritic Pain.




- Headache.




- Migraine Headache.




- Tension Headache.




- Muscular Pain.




- Cold & Flu Symptoms.




- Period Pain.




- Dental Pain.




- Sinus Pain.




- Back Pain.




Reduces Fever.

Tax included. Shipping calculated at checkout.

Instock

Regular price $16.69
/

Take with water. Adults and children from 12 years: 2 tablets, then 1 or 2 tablets every 4 to 6 hours as necessary (maximum 6 tablets in 24 hours). Children (7 to 12 years): 1 tablet every 6 to 8 hours as necessary (maximum 4 tablets in 24 hours).
(per Tablet): Ibuprofen 200mg.
Do not exceed the recommended dose. Excessive use can be harmful and increase the risk of heart attack, stroke or liver damage.
Keep out of reach of children.

Related items You might like to add

Reviews See what others say